RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 239–246 (Mi zvmmf1944)  

High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems

R. Z. Dautov

Kazan State University

Abstract: A suitable post-processing technique in combined with a finite element approximations to the obstacle problems. If the coincidence set is an interior star-like domain with analytical boundary $F$, we define discrete free boundary thus that it is easily computable and converges in distance to $F$ with a rate $\varepsilon(h)\ln^3(1/h)$, $\varepsilon(h)=h|u-u_k|_{H^1}+\|u-u_h\|_{L_2}$. Our present analysis does not rest on the discrete maximum principle.

Full text: PDF file (1080 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 230–237

Bibliographic databases:
UDC: 519.63
MSC: Primary 65K10; Secondary 49J40, 49M15
Received: 15.05.1996
Language:

Citation: R. Z. Dautov, “High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 239–246; Comput. Math. Math. Phys., 38:2 (1998), 230–237

Citation in format AMSBIB
\Bibitem{Dau98}
\by R.~Z.~Dautov
\paper High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 239--246
\mathnet{http://mi.mathnet.ru/zvmmf1944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609060}
\zmath{https://zbmath.org/?q=an:0951.65062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 230--237


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1944
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:57
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020